# SDR SWAA2023082481403

- Difficulty date: July 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON EXTERNAL SKIN LOWER PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. AT RT HORIZONTAL STABILIZER 2023-461062<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] REPAIRED LOWER SKIN LOCATED RIB STATION 193.9 AND 16 INCH FROM FRONT SPAR RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-01-2R-11 REPAIR 11 SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED AND CERTIFIED RII.
